|CBC Test and Hep C
May 1, 2010
Response from Dr. McGovern
This is a very general question that is difficult to answer. I would say that yes a virus could do this but so can many other things, including medications.
You should speak to your physician about your symptoms, medical history, exposures, etc. The medical history contributes about 80% towards a final diagnosis. The physical examination contributes about another 15% and the laboratories just help to confirm or exclude a clinical suspicion. In other words, there are many more important facts other than your laboratories.
Reactive HBSAG & Reactive Anti-HBE
- Is Testicular Pain An Acute Symptom Of HIV?
- Should I Get Tested After Sex With A Prostitute?
- Ache In Testicles After Lap Dance Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Itchy Testicles After Touching Used Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.